# SDR DU4R2009299

- Difficulty date: February 13, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 318002 N/R 34983 - DURING SCHEDULED INSPECTION, FOUND CORROSION ON NR 1 PYLON FWD O/B SKIN PSS 68 - 80.
